MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Phasix Mesh; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Phasix Mesh; Surgical Mesh
Catalog Number 1190500
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Fever (1858)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, on (b)(6) 2026 during a robotic ventral hernia repair procedure the patient was implanted with phasix flat mesh.As reported, the patient had a post-operative fever and the patient's wife called the surgeon multiple times reporting her concerns.There was no reported treatment provided by the surgeon.In follow up with the surgeon it is reported that, "the patient no longer has a fever and doing well.".
 
Additional Manufacturer Narrative
As reported, the patient developed a fever post implant of phasix mesh.As per the surgeon, "the patient no longer has a fever and doing well." there was no reported treatment provided by the surgeon.Based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative fever.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note, the date of event ((b)(6) 2026) is considered to be the best estimate based on the date of awareness.Note: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Phasix Mesh
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50456685
Report Number1213643-2026-01106
Device Sequence Number9780016
Product Code OOD
UDI-Device Identifier00801741077708
UDI-Public(01)00801741077708(11)250616(17)270528(10)HUKT0880
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K142818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1190500
Device Lot NumberHUKT0880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale